Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning matrices with elements in a commutative ring


Author: Neal H. McCoy
Journal: Bull. Amer. Math. Soc. 45 (1939), 280-284
DOI: https://doi.org/10.1090/S0002-9904-1939-06957-7
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 740--744
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 166--172
MathSciNet review: 1563966
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06957-7